NEGATIVELY SUBSCRIPTED FIBONACCI AND LUCAS NUMBERS AND THEIR COMPLEX FACTORIZATIONS


Kilic E., Tasci D.

ARS COMBINATORIA, vol.96, pp.275-288, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 96
  • Publication Date: 2010
  • Journal Name: ARS COMBINATORIA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.275-288
  • Keywords: Fibonacci and Lucas numbers, tridiagonal matrices, determinant, permanent, factorization
  • Gazi University Affiliated: Yes

Abstract

In this paper, we find families of (0, -1, 1) -tridiagonal matrices whose determinants and permanents equal to the negatively subscripted Fibonacci and Lucas numbers. Also we give complex factorizations of these numbers by the first and second kinds of Chebyshey polynomials.